MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY

BAXTER HEALTHCARE CORPORATION HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE; SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Catalog Number 5C8302C
Medical Device Problem Codes Disconnection (1171); Fluid/Blood Leak (1250); Protective Measures Problem (3015)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/02/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was received and is currently awaiting evaluation.Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a homechoice device experienced a system error 2240 (air in line/set) alarm.The patient was connected at the time of the alarm.This occurred during use of the homechoice cassette during peritoneal dialysis therapy.During the troubleshooting, it was reported that the drainage line separated from the homechoice cassette causing a leak which led to the alarm.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
One actual sample was received for evaluation.A visual inspection with the naked eye was performed on the actual sample with no issues noted.Functional testing including leak testing, clear passage testing and clamp function testing were performed with no issues noted; the drainage (patient) line was intact during testing.The reported condition was not verified during actual sample testing.However, a photograph of the cassette was provided revealing that the patient line was separated from the cassette which would have resulted in the alarm.The reported condition was verified during photographic inspection.The cause of the patient line separation was related to a manufacturing issue.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
HOMECHOICE LOW RECIRCULATION VOLUME APD SET WITH CASSETTE
Common Device Name
SYSTEM, PERITONEAL, AUTOMATIC DELIVERY
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key9252793
Report Number1416980-2019-05986
Device Sequence Number2171741
Product Code FKX
UDI-Device Identifier00085412087405
UDI-Public(01)00085412087405
Combination Product (Y/N)N
Initial Reporter CountryCI
PMA/510(K) Number
K012988
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/11/2024
Device Catalogue Number5C8302C
Device Lot NumberH19B11051
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/28/2019
Initial Date Received by Manufacturer 10/03/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date10/29/2019
Supplement Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1